# SDR DALA2024032803863

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,939 hours, 41,406 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Indication
- Location: Pseu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 9523 -MISC/DE- ON CLIMB OUT, AT APPROXIMATELY 5,000 FEET, THE "PSEU FAIL" MESSAGE ILLUMINATED. THE QRH WAS COMPLIED WITH, AND AN EMERGENCY WAS DECLARED WITH ATC DUE TO THE PSEU FAILURE. THE PSEU RETURNED TO NORMAL ON DESCENT AND THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE REPLACED THE PSEU AND THE OPERATIONAL CHECK WAS GOOD. (LP #5455052)
